# SDR SWIA201202109647

- Difficulty date: February 10, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 20,793 hours, 12,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6201,  NR 3 OVERHEAD EMERGENCY LIGHT IS OUT.   RELAMPED EMERGENCY LIGHT.
